# SDR 2008F00026

- Difficulty date: December 16, 2008
- Submitted: December 16, 2008
- Operation: General aviation
- Aircraft: N330SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7216
- Aircraft time: 11,732 hours, 51,036 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 117223121151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND SPIDER CRACKS AROUND 1 RIVET ON THE DECK UNDER THE TANDEM HYD PACK. FURTHER INSP FOUND 2 FRAMES CRACKED UNDER THE HYD DECK.
